Alert archive / Arizona / Dust Storm Warnings in 2012

Dust Storm Warning 11, NWS Phoenix, AZ

July 31, 2012

NWS Phoenix, AZ issued this dust storm warning at Jul 31, 2012, 4:29 PM MST. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 31, 2012, 4:29 PM MST (23:29 UTC)
Expired
Jul 31, 2012, 5:51 PM MST
In force
82 min
Issued by
NWS Phoenix, AZ

What forecasters said that day

The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this dust storm warning went out at Jul 31, 3:40 PM MST, 49 minutes earlier.

Area forecast discussion, Jul 31, 3:40 PM MST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
340 PM MST TUE JUL 31 2012

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHEAST CALIFORNIA AND
WESTERN ARIZONA WILL DECREASE DURING THE EVENING.
MEANWHILE...SOUTH-CENTRAL ARIZONA WILL HAVE AT LEAST A SLIGHT CHANCE
OF STORMS THIS EVENING. STORM ACTIVITY IS EXPECTED TO DECLINE THE
NEXT COUPLE DAYS AS DRIER AIR BEGINS TO MOVE IN. LINGERING STORM
CHANCES WILL BE LIMITED TO THE HIGHER TERRAIN NORTH AND EAST OF
PHOENIX FROM THURSDAY INTO EARLY NEXT WEEK. HIGH TEMPERATURES WILL
BE NEAR NORMAL VALUES.

&&

.DISCUSSION...
VERY ACTIVE TODAY OVER EASTERN RIVERSIDE...LA PAZ...AND NORTHERN
YUMA COUNTIES. HAD VERY HEAVY RAIN THERE WITH REPORTS OF RUNNING
WASHES AND CLOSED HIGHWAYS. RADAR LOOPS SHOW AN MCV OVER EASTERN
RIVERSIDE AND ANOTHER OVER SAN BERNARDINO WITH A BROADER AND SLOWER
CYCLONIC ROTATION CENTERED BETWEEN BLYTHE AND YUMA. STORM ACTIVITY
HAS BEEN MINOR OVER IMPERIAL COUNTY...PROBABLY DUE TO COOLED
BOUNDARY LAYER FROM YESTERDAYS STORMS ALONG WITH CONTINUED CLOUD
COVER. DESPITE THAT SOME SHOWERS HAVE BEGUN TO DEVELOP AND FLASH
FLOOD POTENTIAL CONTINUES. WILL KEEP THE WATCH GOING FOR OUR
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA ZONES THOUGH SUBSEQUENT
STORM POTENTIAL APPEARS TO BE WANING. IN FACT...SATELLITE IMAGERY
SHOWS SOMETHING OF A CLEAR SLOT OVER PORTIONS OF YUMA
COUNTY...LIKELY ASSOCIATED WITH DRIER AIR ADVERTISED BY THE MODELS.
ELSEWHERE...STORMS HAVE DEVELOPED OVER WESTERN MARICOPA COUNTY BUT
HAVE BEEN ISOLATED. SOUTHEAST ARIZONA HAS ONLY HAD ISOLATED STORMS.
BETTER ACTIVITY OVER THE WHITE MOUNTAINS/EASTER RIM/COLORADO PLATEAU
LIKELY ASSOCIATED WITH A FAST MOVING DISTURBANCE CENTERED OVER
NORTHEAST ARIZONA. POSSIBLY ANOTHER ONE OF THESE DISTURBANCES
CENTERED NEAR EL PASO AND MOVING NORTHEASTWARD...AS SEEN IN WATER
VAPOR IMAGERY...THOUGH THIS WOULD PROBABLY TRACK WELL EAST OF OUR
FORECAST AREA. PHOENIX AREA WILL BE ON THE CUSP OF GOOD MOISTURE BUT
THERE WILL BE ENOUGH FOR AT LEAST A SLIGHT CHANCE OF STORMS LATER
THIS AFTERNOON AND EVENING. WILL NEED OUTFLOWS TO INITIATE NEW
STORMS. WITH SOUTHERLY STEERING FLOW WILL LIKELY NEED MORE STORM
ACTIVITY TO BLOSSOM OVER PIMA COUNTY FOR THE SOUTH-CENTRAL AZ
DESERTS...INCLUDING PHOENIX...TO HAVE AN ACTIVE NIGHT.

WEDNESDAY THROUGH FRIDAY...MODELS CONTINUE TO SHOW A SLOW DECLINE OF
MOISTURE OVER THE NEXT COUPLE DAYS AS DRIER AIR ADVECTS FROM THE
EAST PACIFIC. AS A RESULT...POPS WILL TREND DOWNWARD...ESPECIALLY
OVER OUR WESTERN AREAS WHERE THEY HAVE BEEN MUCH ABOVE AVERAGE THE
PAST FEW DAYS. MEANWHILE...A BROAD AREA OF HIGH PRESSURE WILL BE
CENTERED EAST OF ARIZONA WITH A SMALLER HIGH CENTER NEAR THE
SOUTHERN NEVADA/CALIFORNIA BORDER. BY FRIDAY ANOTHER INVERTED
TROUGH...CURRENTLY CENTERED OVER SOUTHERN SINALOA...WILL ENTER
SOUTHWEST ARIZONA IN A WEAKENED FORM. BUT WITH A LACK OF MOISTURE TO
WORK WITH...POPS REMAIN RATHER LOW WITH ONLY SLIGHT CHANCES OVER OUR
HIGHER TERRAIN ZONE EAST OF THE PHOENIX AREA. A CAVEAT IS THAT THE
ECMWF IS MORE RELUCTANT TO DECREASE THE MOISTURE BUT THIS SEEMS TO
BE A PATTERN INHERENT IN THE MODEL. WITH A DECLINE IN MOISTURE AND
LESS CLOUDINESS AROUND...HIGH TEMPS INCREASE DRAMATICALLY OVER
SOUTHEAST CALIFORNIA AND FAR SOUTHWEST ARIZONA...WITH MORE SUBTLE
INCREASE EAST OF THERE.

SATURDAY THROUGH TUESDAY...NEXT POTENTIAL UPTREND IN STORM ACTIVITY
DOESNT APPEAR TO BE BEFORE NEXT MONDAY AS THE HIGH TO THE EAST
STARTS DRIFTING NORTHWARD AND AN INVERTED TROUGH PASSES THROUGH
NORTHWEST MEXICO. HOWEVER...THE GFS IS MORE RELUCTANT TO RAMP UP THE
MOISTURE THAN THE ECMWF. WITH THE HIGH REMAINING CENTERED TO THE
EAST...NOT LOOKING AT EXCESSIVE HEAT CONDITIONS.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...THE UPPER
LEVEL LOW WILL CONTINUE MOVING NORTHEAST OVER THE LOWER COLORADO
RIVER VALLEY AND WILL KEEP MID LEVEL CLOUDS ACROSS SOUTH-CENTRAL
ARIZONA THROUGH THIS EVENING. SCATTERED CU WILL CONTINUE THROUGH THE
EVENING AND CHANCES FOR SHOWERS AND THUNDERSTORMS WILL REMAIN LOW
TONIGHT. WINDS WILL CONTINUE TO BE LIGHT THROUGH THE PERIOD WITH A
WESTERLY DOMINANT DIRECTION...HOWEVER SLIGHT SOUTHERLY COMPONENT
WILL BE POSSIBLE.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND
KBLH...

THE UPPER LEVEL LOW CENTERED OVER SOUTHEAST CALIFORNIA WILL CONTINUE
TO BRING PERIODS OF SHOWERS THROUGH EARLY EVENING. ANY PROLONGED
PERIODS OF RAIN MAY BRING CEILINGS DOWN FOR A BRIEF TIME...POSSIBLY
EVEN DOWN TO MVFR. SHOULD SEE SOME BREAK IN THE SHOWER ACTIVITY BY
THIS EVENING INTO TONIGHT. WINDS WILL CONTINUE TO BE GENERALLY
LIGHT AND OUT OF THE SOUTH TO SOUTHEAST.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
LOW GRADE MONSOON CONDITIONS ARE EXPECTED THIS WEEKEND INTO EARLY
NEXT WEEK WITH A SLIGHT DRYING TREND. SLIGHT CHANCES OF
THUNDERSTORMS WILL BE LIMITED TO HIGHER TERRAIN PORTIONS OF
SOUTH-CENTRAL ARIZONA. NEAR NORMAL TEMPERATURES CAN BE EXPECTED.
HUMIDITIES WILL TREND DOWNWARD THURSDAY WITH ONLY MINOR FLUCTUATIONS
THEREAFTER WITH OVERNIGHT RECOVERY REMAINING GOOD. WINDS WILL FAVOR
FAMILIAR WARM SEASON DIURNAL PATTERNS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH UNTIL 7 PM MST THIS EVENING FOR
     AZZ020-021-025-026.

CA...FLASH FLOOD WATCH UNTIL 5 PM PDT THIS AFTERNOON CAZ-033.
     FLASH FLOOD WATCH UNTIL 7 PM PDT THIS EVENING CAZ-030>032.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...AJ
AVIATION...CDEWEY
FIRE WEATHER...CDEWEY
Hazardous weather outlook, Jul 31, 5:12 AM MST, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
512 AM MST TUE JUL 31 2012

AZZ024-011215-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
512 AM MST TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING.
ANY STORM THAT FORMS WILL BE CAPABLE OF PRODUCING FREQUENT
LIGHTNING...GUSTY WINDS...AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT OF THUNDERSTORMS WILL CONTINUE OVER HIGH TERRAIN OF GILA
COUNTY THROUGH THE END OF THE WEEK. ANY STORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ022-023-027-028-011215-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
512 AM MST TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM THIS EVENING. ANY
THUNDERSTORM THAT FORMS MAY PRODUCE FREQUENT LIGHTNING...GUSTY
WINDS...AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

CAZ030-032-011215-
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
512 AM PDT TUE JUL 31 2012

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM PDT THIS MORNING THROUGH
THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THIS EVENING.
THE STRONGEST STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY
RAINFALL...WITH FLOODING OF WASHES AND ROADWAYS... AS WELL AS
LIGHTNING AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

CAZ033-011215-
IMPERIAL COUNTY-
512 AM PDT TUE JUL 31 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SCATTERED SHOWERS AND THUNDERSTORM WILL CONTINUE THROUGH THIS EVENING.
STRONGEST STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY
RAINFALL...WITH FLOODING OF WASHES AND ROADWAYS... AS WELL AS
LIGHTNING AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ020-021-025-026-CAZ031-011215-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-
512 AM MST TUE JUL 31 2012 /512 AM PDT TUE JUL 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM CHANCES WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST
STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY
RAINFALL...AS WELL AS LIGHTNING AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 31, 12:05 PM MST, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1205 PM MST TUE JUL 31 2012

AZZ020-021-CAZ031-311945-
LA PAZ AZ-RIVERSIDE CA-
1205 PM MST TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME NORTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 1245 PM MST/1245 PM PDT/

AT 1156 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF BOUSE...MOVING NORTHWEST AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  QUARTZSITE...BLYTHE...PARKER...POSTON

IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3381 11397 3369 11421 3408 11459 3409 11444
      3412 11442 3414 11433 3418 11428 3418 11425
      3421 11422
TIME...MOT...LOC 1904Z 153DEG 10KT 3393 11421

WATERS
Local storm report, Jul 31, 1:03 PM MST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
103 PM MST TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     PARKER                  34.13N 114.28W
07/31/2012                   LA PAZ             AZ   LAW ENFORCEMENT

            POWER LINES DOWN ALONG AZ-95 NORTH AND SOUTH OF PARKER.
            ALL WASHES RUNNING.

&&

EVENT NUMBER PSR1200210

WATERS
Local storm report, Jul 31, 1:08 PM MST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
108 PM MST TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      12 N QUARTZSITE         33.84N 114.22W
07/31/2012                   LA PAZ             AZ   LAW ENFORCEMENT

            WASHES RUNNING IN NUMEROUS LOCATIONS CLOSED AZ-95.

&&

EVENT NUMBER PSR1200211

WATERS
Local storm report, Jul 31, 1:50 PM MST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
150 PM MST TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      8 E MECCA               33.58N 115.94W
07/31/2012                   RIVERSIDE          CA   DEPT OF HIGHWAYS

            BOX CANYON FLOODED. ROAD CLOSED. PER CAL TRANS.

&&

EVENT NUMBER PSR1200212

WATERS
Local storm report, Jul 31, 1:55 PM MST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
155 PM MST TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      13 NE DESERT CENTER     33.86N 115.25W
07/31/2012                   RIVERSIDE          CA   DEPT OF HIGHWAYS

            REPORTED BY CAL TRANS. HIGHWAY 177 CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER PSR1200213

WATERS
Local storm report, Jul 31, 2:22 PM MST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
222 PM MST TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      21 NE EAGLE MTN         34.05N 115.21W
07/31/2012                   RIVERSIDE          CA   DEPT OF HIGHWAYS

            ROAD FLOODED FROM 29 PALMS TO US95. CLOSED ENTIRE
            LENGTH. PER CALTRANS

&&

EVENT NUMBER PSR1200214

WATERS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:12 PM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Jul 30, 11:26 PM MSTSpecial Weather StatementPSRGila79 min
Jul 31, 12:31 AM MSTSpecial Weather StatementPSRGila59 min
Jul 31, 1:15 AM MSTSpecial Weather StatementPSR45 min
Jul 31, 3:42 AM MSTFlash Flood WatchPSR15 hr
Jul 31, 10:16 AM MSTFlash Flood WarningPSRLa Paz3 hr
Jul 31, 10:47 AM MSTAreal Flood AdvisoryPSRLa Paz, Yuma52 min
Jul 31, 11:06 AM MSTSpecial Weather StatementPSRLa Paz39 min
Jul 31, 11:37 AM MSTFlash Flood WarningPSRLa Paz, Yuma113 min
Jul 31, 12:05 PM MSTSpecial Weather StatementPSRLa Paz40 min
Jul 31, 12:12 PM MSTSevere Thunderstorm WarningPSRLa Paz49 min
Jul 31, 1:31 PM MSTFlash Flood WarningPSRLa Paz, Yuma119 min
Jul 31, 4:10 PM MSTBlowing Dust AdvisoryPSR19 min
Jul 31, 4:48 PM MSTSevere Thunderstorm WarningPSRMaricopa27 min
Jul 30, 6:15 PM MSTAreal Flood AdvisoryPSRImperial2 hr
Jul 30, 7:31 PM MSTAreal Flood WarningPSRImperial15 hr
Jul 31, 4:49 AM MSTAreal Flood AdvisoryPSRImperial116 min
Jul 31, 4:58 AM MSTFlash Flood WarningPSRImperial3 hr
Jul 31, 9:02 AM MSTAreal Flood AdvisoryPSRRiverside, San Bernardino3 hr
Jul 31, 1:28 PM MSTAreal Flood AdvisoryPSRImperial, Riverside3 hr
Jul 31, 3:40 PM MSTAreal Flood AdvisoryPSRRiverside, San Bernardino2 hr

Nearby

Dust Storm Warnings in Arizona, 2012Every dust storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.